# SDR AALA20180409008

- Difficulty date: April 9, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Doubler
- Part number: 111A15126
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENVIRONMENTAL CONTROL SYSTEM BAY PACK EXHAUST DUCT DOUBLER CRACKED ON AFT INBOARD FLANGE.  REPLACED  DUCT DOUBLER  IAW 51-00-05-1.
